# SDR UALA2009010900091

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 46,666 hours, 5,562 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 6 LT HAS WRONG TYPE OF EEL LIGHT INSTALLED AT FWD POSITION OF SEAT.   REPLACED LIGHT ASSY. WITH CORRECT LIGHT ASSY.
